# SDR R61A201602220119

- Difficulty date: February 22, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 20,410 hours, 15,995 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A SLAT FAIL MESSAGE. CREW RAN QRH, DIVERTED AND WITH PASSENGERS BRACING, LANDED WITHOUT INCIDENT.  AFTER BEING CHECKED OUT BY THE FIRE DEPARTMENT, CREW TAXIED TO GATE.  MAINTENANCE CLEARED INHIBITS, RESET SYS IAW AMM AND OPS CHECKED GOOD.
